# SDR DALA2022010600114

- Difficulty date: December 8, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 72,663 hours, 9,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 CLASS 2 FAULT: PRESSURE IND (104MJ/PSCU (5MJ). CORRECTIVE ACTION: TROUBLESHOOTIN REF TO A330 TSM 52-35. R/R 104MJ AFT CARGO DOOR CABIN PRESSURE INDICATION LIGHT. OPS TEST GOOD. PSCU SYSTEM TEST PASSED. (2044924)
